# SDR SWIA200413028

- Difficulty date: March 9, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 21,892 hours, 18,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS RIGHT SIDE ELECTRICAL BAY FLOOR CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED FLOOR DAMAGE IAW CRJ REO 601R-53-11-345 REV. NC AND RII53-401.
